Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 15, NWS Amarillo, TX

May 22, 2014Dallam County, Hartley County, Texas; Cimarron County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at May 22, 2014, 4:53 PM CDT for Dallam County, Hartley County, Texas; Cimarron County, Oklahoma. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 22, 2014, 4:53 PM CDT (21:53 UTC)
Expired
May 22, 2014, 6:15 PM CDT
In force
82 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Cimarron County, OK, Dallam County, TX, Hartley County, TX

The radar

The Amarillo radar (KAMA), 141 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 12:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 679 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
679 J/kg
Mixed-layer CIN
-247 J/kg
Mixed-layer LCL
1350 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:53 PM CDT, 1 hour earlier.

Area forecast discussion, May 22, 3:53 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
353 PM CDT THU MAY 22 2014

.DISCUSSION...
THROUGH TONIGHT: THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS THE
EASTERN TEXAS PANHANDLE AND THE SOUTH CENTRAL TEXAS PANHANDLE, MAINLY
DUE TO DIURNAL HEATING AND SOME TOPOGRAPHIC INFLUENCE FROM UPSLOPE
FLOW IMPINGING ON THE CAPROCK AND PALO DURO CANYON. THE ENVIRONMENT
WITHIN THIS AREA IS MODERATELY UNSTABLE WITH MIXED LAYER CAPE VALUES
BETWEEN 1500 AND 2000 J/KG, BUT EFFECTIVE SHEAR VALUES BETWEEN 20 AND
25 KT. SHORT HODOGRAPHS WILL LIKELY RESULT IN SOME WEAKLY ORGANIZED
AND SLOW MOVING MULTICELL CLUSTERS. THE MODERATELY UNSTABLE
ENVIRONMENT WILL CONTRIBUTE TO WATER LOADING WITHIN THE UPDRAFT, AND
DOWNDRAFT CAPE VALUES UP TO 1400 J/KG AND NEARLY DRY ADIABATIC LOW-
LEVEL LAPSE RATES SUGGEST THE MAIN HAZARD WILL BE DAMAGING WINDS UP
TO 70 MPH. A LESSER RISK FOR LARGE HAIL UP TO GOLF BALL SIZE IS ALSO
POSSIBLE DUE TO STEEP MID-LEVEL LAPSE RATES AND HAIL GROWTH CAPE
VALUES BETWEEN 400 AND 600 J/KG. THE MORE ORGANIZED ACTIVITY THUS FAR
HAS OCCUR ED IN EASTERN NEW MEXICO WHERE MORE FAVORABLE DYNAMICS AND
STRONGER FLOW ALOFT ARE AIDING/ENHANCING THE CONVECTION. IN FACT, THE
ENVIRONMENT IN THE WESTERN PANHANDLE IS ALSO MODERATELY UNSTABLE WITH
MIXED LAYER CAPE VALUES 1500 TO 2500 J/KG AND EFFECTIVE SHEAR VALUES
25 TO 30 KT. THE PRIMARY CONVECTIVE MODE WILL REMAIN ORGANIZED
MULTICELL CLUSTERS, BUT A LOOSELY ORGANIZED SUPERCELL OR TWO CAN'T BE
DISCOUNTED. THE SAME PRIMARY STORM HAZARDS ARE EXPECTED IN THE WEST,
BUT IF THERE IS A SUSTAINED, DISCRETE SUPERCELL THAT DEVELOPS, A
2-INCH HAIL STONE ISN'T COMPLETELY OUT OF THE REALM OF POSSIBILITY.
LOCALLY HEAVY RAIN IS ALSO A CONCERN WITH THESE STORMS THROUGH THIS
EVENING. EXPECT CONVECTION TO INCREASE IN COVERAGE AND INTENSITY THIS
AFTERNOON AND EVENING AS OUTFLOW FROM DECAYING STORMS LEADS TO
UPSCALE GROWTH AND ADDITIONAL CONVECTION ACROSS SOUTHEAST NEW MEXICO
MOVES OUR WAY. THE HIGHEST CHANCES FOR RAIN THROUGH THIS EVENING WILL
BE WEST OF A BEAVER TO CLAUDE LINE. THE SEVERE WEATHER THREAT SHOULD
END BY 11 PM. MOST OF THIS CONVECTION WILL DIMINISH BY 1 AM, BUT A
SECOND ROUND OF SHOWERS AND STORMS APPEARS LIKELY TO DEVELOP LATE
TONIGHT.

REGARDING THIS SECOND ROUND, MODELS ARE HINTING AT A MESOSCALE
BOUNDARY (PROBABLY AIDED BY CONVECTION) DEVELOPING FROM NEAR VEGA TO
BEAVER. A SHORTWAVE TROUGH WILL APPROACH FROM THE SOUTHWEST,
DIFFLUENCE ALOFT INCREASES, AND WE MAY EVEN SEE SOME LIFT FROM A JET
STREAK. IN THE LOW-LEVELS, A 30-KT LOW-LEVEL JET WILL USHER IN
IMPRESSIVE MOISTURE TRANSPORT AND RESIDUAL OUTFLOW BOUNDARIES AND
CONFLUENCE ALONG THE AFOREMENTIONED BOUNDARY WILL SERVE AS A FOCUSING
MECHANISM FOR RENEWED DEVELOPMENT. THE HIGHEST CHANCES FOR RAIN AND
STORMS WILL BE ACROSS THE CENTRAL AND SOUTHWEST PANHANDLES. HAVE SOME
CONCERN FOR HEAVY RAIN GIVEN THE FAVORABLE DYNAMICS IN PLACE.
FURTHERMORE, PWATS ARE FORECAST TO INCREASE BETWEEN 1.00 AND 1.40
INCHES OVERNIGHT, WHICH IS ABOUT 2 STANDARD DEVIATIONS ABOVE NORMAL.
FORECAST SOUNDINGS SHOW CONVECTION SHOULD BE EFFICIENT PRECIPITATION
PRODUCERS WITH A WARM CLOUD DEPTH >8,000 FT, MINIMAL MID- OR UPPER-
LEVEL DRY AIR FOR ENTRAINMENT, AND A TALL, SKINNY CAPE PROFILE. THE
MEAN DEEP LAYER FLOW WILL ALMOST BE PARALLEL TO THE MESOSCALE
BOUNDARY ALONG WITH CORFIDI VECTOR MAGNITUDES LESS THAN 10 KT,
ARGUING FOR THE POSSIBILITY OF BACKBUILDING AND TRAINING STORMS. THE
MAIN CONCERN FOR HEAVY RAIN WILL BE NEAR THE MESOSCALE BOUNDARY, SO
WE'LL HAVE TO WATCH WHERE THIS SETS UP LATER THIS EVENING.

FRIDAY-THURSDAY: VERY FEW CHANGES MADE TO THIS PERIOD EXCEPT SOME
TWEAKS TO POPS. OVERALL, THE IDEA OF THE HIGHEST RAIN CHANCES BEING
THIS WEEKEND REMAINS ON TRACK. SEVERE WEATHER PROSPECTS CONTINUE TO
INCREASE, AND IN FACT, SUNDAY ACTUALLY LOOKS LIKE THE MOST FAVORABLE
FOR SEVERE WEATHER IF THE ATMOSPHERE ISN'T TOO WORKED OVER. RAIN
CHANCES WILL GRADUALLY DIMINISH EARLY NEXT WEEK AS THE UPPER LOW
SLOWLY PULLS OFF TO THE EAST. ADDED THUNDERSTORM CHANCES ON WEDNESDAY
AND WEDNESDAY NIGHT AS MOIST UPSLOPE FLOW WILL BE IN PLACE BEHIND A
WEAK BACKDOOR COLD FRONT.

JACKSON

&&

.FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
THURSDAY AS EITHER RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE 20
PERCENT AND/OR 20-FOOT WINDS WILL REMAIN BELOW 15 MPH. THUNDERSTORMS
ARE EXPECTED ALMOST EVERY DAY IN THE NEXT SEVEN DAYS...AND THEY COULD
POSE A SMALL RISK FOR FIRE STARTS DUE TO LIGHTNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                61  76  60  76  58 /  70  50  30  70  60
BEAVER OK                  62  77  62  82  62 /  60  60  40  50  60
BOISE CITY OK              55  76  57  77  54 /  70  40  30  70  40
BORGER TX                  63  80  61  80  62 /  70  60  30  70  60
BOYS RANCH TX              61  79  62  78  56 /  70  50  40  70  60
CANYON TX                  59  77  61  75  57 /  70  50  30  70  60
CLARENDON TX               63  79  62  76  61 /  40  60  30  60  60
DALHART TX                 56  77  58  76  54 /  70  40  40  70  50
GUYMON OK                  59  77  60  81  58 /  70  50  30  70  50
HEREFORD TX                58  78  61  75  56 /  70  50  40  70  60
LIPSCOMB TX                62  76  62  81  63 /  60  60  40  50  60
PAMPA TX                   61  77  60  76  60 /  60  60  30  60  60
SHAMROCK TX                64  80  63  80  63 /  30  60  30  50  60
WELLINGTON TX              66  82  64  80  63 /  30  60  30  50  60

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

JG/AM/JJ
Hazardous weather outlook, May 22, 2:45 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
245 PM CDT THU MAY 22 2014

OKZ001>003-TXZ001>020-231100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
245 PM CDT THU MAY 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE PANHANDLES THROUGH
TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS CANNOT BE RULED OUT
ANYWHERE ACROSS THE PANHANDLES THROUGH 11 PM...BUT THE HIGHER
CHANCES OF SEVERE WEATHER WILL BE WEST OF A GUYMON TO AMARILLO LINE.
WIND GUSTS UP TO 70 MPH AND HAIL UP TO GOLF BALL SIZE WILL BE THE
PRIMARY HAZARDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE FAR
WESTERN PANHANDLES UNTIL 8 PM CDT. ANY STORMS WILL ALSO BE CAPABLE OF
PRODUCING HEAVY RAIN THAT COULD LEAD TO LOCALIZED FLASH
FLOODING...ESPECIALLY AFTER 10 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS THE PANHANDLES FRIDAY
THROUGH TUESDAY AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT. SOME OF
THESE STORMS MAY BE STRONG TO SEVERE THROUGH MONDAY...WITH LARGE
HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS THROUGH. AT THIS
TIME...IT APPEARS THAT THE MORE FAVORABLE TIMES FOR MORE ORGANIZED
SEVERE WEATHER WILL BE SATURDAY ACROSS THE WESTERN TWO THIRDS OF THE
PANHANDLES AND SUNDAY ACROSS THE EASTERN TWO THIRDS OF THE
PANHANDLES. HEAVY RAIN COULD LEAD TO LOCALIZED FLASH FLOODING
FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTER ACTIVATION MAY ALSO BE NEEDED FRIDAY THROUGH TUESDAY.

JACKSON

In the hours before

Special weather statement, May 22, 2:22 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
222 PM CDT THU MAY 22 2014

TXZ009-010-222015-
HEMPHILL TX-ROBERTS TX-
222 PM CDT THU MAY 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROBERTS AND WESTERN
HEMPHILL COUNTIES UNTIL 315 PM CDT...

AT 217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM WAS RAPIDLY DEVELOPING 3 MILES NORTH OF LORA...OR 7
MILES NORTHEAST OF MIAMI...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...              CANADIAN...           LORA...
  GLAZIER...            CODMAN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3604 10080 3605 10013 3563 10026 3563 10079
TIME...MOT...LOC 1922Z 227DEG 13KT 3579 10055

MOULTON
Special weather statement, May 22, 2:47 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
247 PM CDT THU MAY 22 2014

TXZ017-018-222030-
ARMSTRONG TX-RANDALL TX-
247 PM CDT THU MAY 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARMSTRONG AND EASTERN
RANDALL COUNTIES UNTIL 330 PM CDT...

AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 4 MILES NORTHWEST OF WAYSIDE...
OR 22 MILES SOUTHEAST OF CANYON...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...             WAYSIDE...            WASHBURN...
  PALO DURO CANYON...   LAKE TANGLEWOOD...    TIMBERCREEK CANYON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3519 10183 3518 10133 3474 10134 3474 10183
TIME...MOT...LOC 1947Z 179DEG 16KT 3485 10158

MOULTON
Special weather statement, May 22, 3:48 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
348 PM CDT THU MAY 22 2014

TXZ005-009-010-014-015-222145-
GRAY TX-HEMPHILL TX-LIPSCOMB TX-ROBERTS TX-WHEELER TX-
348 PM CDT THU MAY 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...
SOUTHEASTERN ROBERTS...EXTREME SOUTHERN LIPSCOMB...HEMPHILL AND
NORTHEASTERN GRAY COUNTIES UNTIL 445 PM CDT...

AT 344 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF LORA...OR 11 MILES EAST OF
MIAMI...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...              CANADIAN...           NEW MOBEETIE...
  LORA...               LAKE MARVIN...        GLAZIER...
  CODMAN...             MOBEETIE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3544 10061 3558 10077 3576 10083 3606 10024
      3606 10000 3573 10000
TIME...MOT...LOC 2048Z 239DEG 16KT 3576 10043

MOULTON
Special weather statement, May 22, 4:12 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
412 PM CDT THU MAY 22 2014

TXZ011-012-016-017-222200-
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
412 PM CDT THU MAY 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDALL...
SOUTHWESTERN POTTER...SOUTHEASTERN OLDHAM AND NORTHEASTERN DEAF SMITH
COUNTIES UNTIL 500 PM CDT...

AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF BUSHLAND...OR 16 MILES
NORTHWEST OF CANYON...MOVING NORTHWEST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  VEGA...               WILDORADO...          BUSHLAND...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 115 AND 119.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 31 AND 64.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3522 10258 3548 10230 3513 10188 3499 10202
TIME...MOT...LOC 2112Z 130DEG 29KT 3515 10212

SIMPSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:14 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall76 min
May 21, 7:39 PM CDTSpecial Weather StatementAMAPotter66 min
May 21, 7:42 PM CDTSpecial Weather StatementAMARoberts63 min
May 21, 8:06 PM CDTSpecial Weather StatementAMALipscomb54 min
May 21, 8:25 PM CDTSpecial Weather StatementAMAArmstrong, Carson65 min
May 21, 9:00 PM CDTSpecial Weather StatementAMALipscomb60 min
May 22, 2:22 PM CDTSpecial Weather StatementAMAHemphill53 min
May 22, 2:47 PM CDTSpecial Weather StatementAMAArmstrong43 min
May 22, 3:46 PM CDTAreal Flood AdvisoryAMAHemphill, Roberts3 hr
May 22, 3:48 PM CDTSpecial Weather StatementAMAHemphill57 min
May 22, 4:12 PM CDTSpecial Weather StatementAMAPotter48 min
May 22, 4:23 PM CDTSevere Thunderstorm WarningAMADallam, Deaf Smith, Hartley, Oldham67 min
May 22, 4:54 PM CDTSpecial Weather StatementAMAWheeler51 min
May 22, 4:59 PM CDTSpecial Weather StatementAMAMoore46 min
May 22, 5:49 PM CDTSpecial Weather StatementAMAMoore, Sherman41 min
May 22, 6:27 PM CDTAreal Flood AdvisoryAMADeaf Smith, Hartley, Oldham, Potter, Randall5 hr
May 22, 6:49 PM CDTSpecial Weather StatementAMAOldham41 min
May 22, 6:04 PM CDTSevere Thunderstorm WarningAMACimarron, Texas71 min
May 22, 6:54 PM CDTSevere Thunderstorm WarningAMATexas66 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.